# SDR ABXA9600029

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Engine: Pwa JT3D7
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: 406175
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, NR 3 ENGINE COULD NOT BE CONTROLLED WITH THROTTLE INPUTS.  ENGINE REMAINED AT MAX CONTINUOUS THRUST WITH THE THROTTLE LEVER PULLED BACK TO IDLE.  ENGINE WAS SHUTDOWN AND MAINTAINED A POSITIVE OIL PRESSURE DURING SHUTDOWN PROCEDURES.  SECURED AND SAFETIED THE NR 3 ENGINE POWER LEVER LINKAGE AT THE FCU INPUT CLEVIS.  GROUND RAN ENGINE, ALL CONTROLS AND PARAMETERS CHECKED GOOD.
